Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have spots on face. Taking fluconazole. What is the remedy?

I have small and large red spots waistline and a little below. Most on are my hip on right side. They don't seem to be spreading and are not itching. I was prescribed Fluconazole 7 tablets to take 1 per day and am on day four and so far no improvement. I am also using clotrimazole cream USP 1%. Any suggestions. I am also adrenal deficient and take hydrocortisone cream to replace cortisol my adrenals to not make. Thanks M
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

You seem to have developed a fungal infection of the groin region and buttocks. It is more likely to be a tinea infection
You should try to keep the groin region clean and dry
Do not apply any kind of oils or moisturizing creams over the groin region
Wear cotton undergarments inorder to reduce sweating.

Now you are adrenal deficient and on oral steroid replacement therapy..
This steroid replacement is very necessary for your medical problem , but when a patient is on oral steroids, these fungal infections are very commonly seen .
And these are also a bit resistant to treatment and may take much longer time than usual.

So you can continue to take fluconazole 150 mg once a week and apply clotrimazole over the lesions twice a day..for atleast 6 weeks. If however, after 6 weeks also there is persistence of the lesions, then you might be switched over to the next agent ie terbinafine which your dermatologist can decide

Hope it helps
Wishing you speedy recovery

Dr Geetika Paul
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor